# SDR 2005FA0000529

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: General aviation
- Aircraft: N6117J
- Make and model: Piper PA-32-300
- Aircraft serial: 327640095
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: AHRS500GA222
- Part serial: 0300729
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GROUND CALIBRATIONS, SOFTWARE SAID CALIBRATION COMPLETE. DURING FLIGHT CHECK AHRS WANDERED OFF HEADING COURSE UP TO 30 DEGREES AFTER TAKE OFF OF RUNWAY AND DURING LEVEL FLIGHT.
